# SDR SWIA200920985

- Difficulty date: February 1, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 15,986 hours, 13,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6020 - NR 1 EMERGENCY LIGHT ON OVERHEAD INOP.  RELAMPED.
